Progesterone suppositories

posted 1 week ago in TTC
Post # 2
Member
1872 posts
Buzzing bee

hereforttcadvice :  I had to use a cream at the end of my FET. It looked like a tampon filled with cream you pushed up into your vjay. It did give me EWCM and a lot of it. I hated it so I went back to the shots and dealt with the allergic reaction.

Post # 3
Member
234 posts
Helper bee
  • Wedding: May 2017 - Florida

I’m starting the vaginal tablet suppository this week (I have confirmed low progesterone)… no advice or experience to share yet, but curious what others have to say!

Post # 4
Member
1864 posts
Buzzing bee
  • Wedding: August 2017

I have not experienced EWCM on any type of progesterone (I have used two different suppositories, injectable and oral).

Post # 5
Member
415 posts
Helper bee
  • Wedding: December 2017 - City, State

I’ve never taken progesterone, but once every few cycles I’ll get some mid-luteal EWCM.  It’s not “typical” to have EWCM post-O, but it could be explained by a mid-luteal estrogen surge.  FWIW, semen also looks a lot like EWCM so it could also be that, if you BD’d within the last 12-24 hours.  Good luck TTC!

Post # 7
Member
202 posts
Helper bee
  • Wedding: City, State

hereforttcadvice :  I do remember having a lot more discharge when on the suppositories, mostly the pills melting and dripping out in the morning. The first few hours of waking up would be pretty bad. But I also got a yeast infection from them because I was wearing pads constantly since it was so messy, so keep an eye out and make sure what you’re seeing isn’t yeast. 

Post # 9
Member
831 posts
Busy bee
  • Wedding: City, State

hereforttcadvice :  yup, the little progesterone capsules will cause a discharge. Try to insert as far up as possible, sit or lay down for 30mins after inserting and wear a panty liner. 

Post # 10
Member
202 posts
Helper bee

I was on them for 7 wks plenty of discharge no matter how far I pushed it in! The shots were hurting my behind after being on them for 3 months! I had Low progesterone and the babies needed it. So I just dealt with the suppositories but by week 6 and 3x a day I ended up with cervix irritation and was bleeding. All is well now and once taken off I was good to go! Everything went back to normal. Best of luck bee!

Post # 12
Member
1923 posts
Buzzing bee

I was on progesterone and it did make a lot of discharge but it was more like creamy CM and not EWCM!

Post # 13
Member
1049 posts
Bumble bee
  • Wedding: September 2017 - California

The discharge I had from my suppositories when I took them (Endometrin brand) were a kind of paste-like texture that was either brown or white. I think the brown was from old blood. In my case it was not like EWCM. 

Post # 15
Member
234 posts
Helper bee
  • Wedding: May 2017 - Florida

I’m on 200mg, capsule, used once a day at bedtime. What about you? Why are you on progesterone? hereforttcadvice :  

Leave a comment


Find Amazing Vendors